On the algebraic compactness of some complete modules
Rendiconti del Seminario Matematico della Università di Padova, Tome 56 (1976), pp. 161-167.
@article{RSMUP_1976__56__161_0,
     author = {Bazzoni, Silvana},
     title = {On the algebraic compactness of some complete modules},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {161--167},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {56},
     year = {1976},
     zbl = {0386.13014},
     mrnumber = {480477},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1976__56__161_0/}
}
TY  - JOUR
AU  - Bazzoni, Silvana
TI  - On the algebraic compactness of some complete modules
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1976
DA  - 1976///
SP  - 161
EP  - 167
VL  - 56
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1976__56__161_0/
UR  - https://zbmath.org/?q=an%3A0386.13014
UR  - https://www.ams.org/mathscinet-getitem?mr=480477
LA  - en
ID  - RSMUP_1976__56__161_0
ER  - 
Bazzoni, S. On the algebraic compactness of some complete modules. Rendiconti del Seminario Matematico della Università di Padova, Tome 56 (1976), pp. 161-167. http://archive.numdam.org/item/RSMUP_1976__56__161_0/

[B] N. Bourbaki, Algèbre commutatice (Ch. 3 and 4), Paris, Hermann.

[M] E. Matlis, Injectives modules over noetherian rings, Pac. J. Math.,8, No. 3 (1958), pp. 511-528. | MR 99360 | Zbl 0084.26601

[W1] R.B. Warfield, Purity and algebraic compactness for modules, Pac. J. Math., 28, No. 3 (1969), pp. 699-719. | MR 242885 | Zbl 0172.04801

[W2] C.P. Walker, Relative homological algebra and abelian groups, Illinois J. Math., 10 (1966), pp. 186-209. | MR 190210 | Zbl 0136.25601